| Model Number |
RLV 0055 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an anesthesia issue during the procedure.The patient needed to be flipped supine and assessed.Emergency medical service (ems) was called per hospital protocol.The physician decided to abort the procedure due to the anesthesia issue and no levels were completed.It was noted that the patient was sedated during the procedure and the devices were discarded by the hospital.
Event or Problem Description
Additional Manufacturer Narrative
Correction to initial emdr in blocks a2 and d4.